Featured Posts
tiffs2009
Have you ever had..
January 25, 2013 at 4:05 PM
Major side effects from birthcontrol?
I'm not talking some of the normal stuff but major?
Like 20+ lb weight gain?
Depression?
Psychological effects? Panic attacks??
Blood issues? High BP?
Ext

Replies

  • OliviasMommy611
    January 26, 2013 at 12:43 PM
    It didn't make you bipolar, it may caused mood swings but not clinically dx bipolar.

    Quoting wifeynmommie80:

    Birth control actually made me bipolar.  Like insane, I would  sweet one moment and then a total crazy bitch the next . Anything the slightest would set me off. I am no longer on birth control. Like my husband told me I can't live with you on it. I haven't been on it in 10 years.

  • DixieFlower
    January 26, 2013 at 8:09 PM

    I had large weight gain from depo when I took it.

  • Shaybay218
    January 27, 2013 at 12:13 AM

    Nope...but my cousin gained 46 pounds off of bc...

  • MTSuperMomof4
    January 27, 2013 at 1:16 AM
    Yes!!!! Too scary to recount! Will NEVER take it again. The hubby is getting neutered :)
  • Janet
    by Janet
    January 27, 2013 at 12:02 PM

     Some of the BC pills made me sick to my stomach. I had to go through a few to find one that didn't but they did find one.

  • mommyangel49
    January 27, 2013 at 6:31 PM

    You need to try something else.  Get to your doctor

  • luvmybug
    January 27, 2013 at 7:00 PM
    No.
  • Strength4Karma
    January 27, 2013 at 7:51 PM
    On da pills, I was nauseous 24/7. I always felt like vomiting, n I had no appetite. I switch to the nuva_ring n it was hell. After sex, the pain in my lower stomach was unbearable. It literally felt like I was being stabbed over n over again, n those pain last for days, then went away. I got off of those immediately, after I was sure it was da ring. I decided not to get on bc at all. My body juz don't agree w/ it.
  • MommyBell
    January 27, 2013 at 8:10 PM

    one bc made me start every morning.

    depo i have gained 16 pounds and have been light bleeding for three weeks

    I knew one girl who went psyco on her husband on the iud

  • twynns
    by twynns
    February 8, 2013 at 7:27 AM
    Sorry, I'm just seeing this :/ It was the only thing (taking them) that I started to do that was different. When I seriously felt like I was loosing it, I stopped and asked myself that question.
Active Posts in All Groups
More Active Posts
Featured Posts in All Groups
More Featured Posts
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN